# SDR AALA20161020002

- Difficulty date: October 19, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 46,967 hours, 23,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22661
- Condition: Failed
- Location: Zone 200
- Part time: 7,158 hours, 3,384 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHTS BATTERY PACK AB5-1 FAILED WORK CARD 5403.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-60-98. OPERATIONAL CHECK GOOD.
